# SDR AMWA042655

- Difficulty date: August 25, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N5YV
- Make and model: Beech 1900D
- Aircraft serial: UE5
- Aircraft time: 23,688 hours, 35,790 cycles
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A67DGG
- Part serial: 114222
- Condition: Lack Of Lube
- Location: Left
- Part time: 166,421 hours, 12,715 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHILE INFLIGHT FROM PANAMA CITY, FLORIDA THE LEFT ENGINE LOW OIL PRESSURE ANNUNCIATOR ILLUMINATED.  THE OIL PRESSURE WAS BELOW 60 PSI.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT WAS RETURNED TO FIELD WITH NO FURTHER INCIDENT.  THE CORRECTIVE ACTION WAS THE THE LEFT GAS GENERATOR AND THE POWER SECTION WAS REPLACED.  THE TEARDOWN REPORT REVEALED THAT THE PROPELLER SHAFT HAS SEIZED AND THERE WAS NO OIL INDICATION ON THE DIPSTICK.  THE CAUSE OF THE OVERHEATING DISTRESS TO THE PLANET GEAR `Y` OCCURRED FROM LACK OF LUBRICATION.
